# SDR REXA2021020400046

- Difficulty date: January 19, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR. COCKPIT FLOOR, SUPPORT AFT SIDE, J-ANGLE, CORRODED. 
J-ANGLE REMOVED AND REPLACED IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. PAINTED IAW CRJ 900 SRM 51-25-16-001-001-A01.  
WVAC EMP STAMP# 773 MTC
